Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Side effects

Nov 25, 2016 4:12 AM

Since my medication change I have found that if I take my night meds 300mg of pregab, 25mg of Nortriptaline and 2 co-codamol 30/500 I am unable to drive the next day until about lunchtime, they make me very woozy and as my mum would have put it they make my brain feel like cotton wool. Does anyone else feel like this? If so how do you cope or make yourself sober enough to function x

Nov 25, 2016 4:13 AM

Ps I usually take my meds about 10pm or slightly earlier

Nov 25, 2016 4:48 AM

Hi Cinders ๐ŸŒท
I take 400mg of pregabalin three times a day...๐Ÿค” my last dose is at 7pm then again at 7am... ๐Ÿ˜„and im fine to drive in the morning if i have to... ๐Ÿซ
the point being... it takes about 10-14 days for ur body to adjust to any doseage change of pregabalin.. ๐Ÿค—each time the cotton wool effect will settle completely... so just breathe angel.๐Ÿ˜˜... and wait until ur body is ready... it will pass ๐Ÿค— and u will feel less like all the "blonde" jokes apply ๐Ÿ˜š just stay with it ๐Ÿค—
(I have been on pregabalin for about 8yrs now... u could try taking it at 8pm to see if that helps u get thru ๐Ÿ˜š)

Nov 25, 2016 4:54 AM

Thank you for the reply ๐Ÿ˜€. That's a good idea, I will try taking it an hour earlier and see how I go. I don't often have to go out early at the min, which is a bonus lol ๐Ÿ˜‚ I was on it before and was taken off it then put back on straight at the 300mg dose. ๐Ÿ˜ฎ. Thank you again. I hope this finds you well ๐Ÿ˜€

Nov 25, 2016 5:10 AM

Take care sweetheart ๐Ÿค— u will be back feeling u again soon ๐Ÿ˜š

Ready to start relieving your pain?

Join Community